Fitness Minutes: (46,318)
9/18/13 9:50 A
Hiya, I just spotted your post and realised you'd had no replies so thought I'd write a sort of reply just to move you to the top of the list again.
Great that you're off the meds and hope you're much better than before.
If you don't get helpful replies in this forum could I suggest re-posting this in the forum 'panic button for immediate help.' Someone's likely to pick up on it there and they'll hopefully point you in the right direction.
All the best, Faith
I am certain that God, who began the good work within you, will continue his work until it is finally finished on the day when Christ Jesus returns. Philippians 1:6
Fitness Minutes: (0)
9/6/13 8:20 P
Hello everyone! I am new to SparkPeople. I have always been slender. I gained 15 pounds in my early 40's and then lost it very easily. I started taking anti-depressants when I was 46 and I was on them for two years. I have been off of the anti-depressant medication for two months. I am counting calories and exercising. It seem so hard to lose weight. I gained 35 pounds while on the anti-depressants. I did not know that weight gain was a side effect. Has anyone out there experienced this issue with coming off the meds?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.